# SDR DALA2019101205866

- Difficulty date: October 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y= 1178.225 CANT BTW PROJECTION LONGERON 17 AND 16 RH AT AFT ACCESSORY COMPARTMENT. DOUBLER ON FRAME STA Y=1178.225 CANT BTW PROJECTION LONGERON 17 AND 16 RH AT AFT ACCESSORY COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G AND DWG SR95530005 REV . G. (LP1310562)
